Posted by: Toto | 2009-02-19

My patch periods

This is my 1st month using the patch, i am now on my patch free week and i have not seen my periods, all i see is small clotting which shows a sign for my periods. Cud there be something wrong or i will still get them, i am suppose to start my patch week next Tuesday, pls help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

The following link could be helpful to provide you with some more information regarding the patch and its working and side effects. . You will notice that one of the side effects that is listed is that blood spotting can occur. If your menstrual period does not starts and or the spotting continues, contact your general practitioner/gynecologist and have it checked out. In the meantime make sure that you continue with extra contraceptive precautions such as spermacide and or condoms.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Louise | 2009-02-19

I have been on the patch for about a year now. It takes your body a while to get used to it. Just follow the instructions and stick to the schedule.

It is a super birth control I must say, no issues or side effects.

Reply to Louise

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.